# SDR YENA20120303448

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 29,965 hours, 10,542 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 470 RSW-BOS, CREW DECLARED EMERGENCY DUE TO GREEN HYD SYSTEM LOST FLUID.  PUMP SECURED NOT PRESSURIZED WITH FLUID AMBER.  REMOVED AND REPLACED "O" RING ON CHECK VALVE FOR GREEN PRESS LINE ON NR 1 ENGINE AT ENGINE DISCONNECT.  RESERVICED GREEN SYSTEM AND RAN ENGINE NR 1.  OPS AND LEAK CHECK GOOD.
